# SDR USAA2009072191893

- Difficulty date: July 16, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,904 hours, 34,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943477U2
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON TRANSITION ANGLE IN AFT CARGO COMPARTMENT AT BS 794.3 JUST ABOVE S25R.  REPLACED TRANSITION ANGLE IN AFT CARGO COMPARTMENT AT BS 794.3 JUST ABOVE S25R IAW B737 SRM 51-10-02.
